# SDR ASAA2023081544627

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,783 hours, 17,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON WHEN MASTER CAUTION PUSHED, OFF WHEN RESET. GROUNDED - YES. ACCOMLIHSED FIM TASK 21-53 TASK 821. PERFORMED PACK/ZONE TEMP CONTROLLER #1 BITE PER MM 21-30-00-700-806. NO FAULTS NOTED RAN PACKS FOR 10 MINUTES AND REACCOMPLISHED PACK/ZONE TEMP CONTROL BITE NO FAULTS NOTED PACK OPERATIONAL NOMRALLY OK FOR CONT SERVICE.
